In dizzy and disoriented all day and night... I lose my balance... I feel drunk . Is it because I stopped one med. and started the new in one day?
Probably more like withdrawal from the zoloft. You can't switch from an ssri to a different kind of med and not have them. What should have been done was the zoloft should have been decreased gradually while at the same time you start a low dose of remeron. Many people take a combination of antidepressants and that doesn't bother them.
I agree with kaismama. Remeron is a tetracyclic antidepressant and is different from selective serotonin reuptake inhibitors (SSRIs) such as zoloft. With it being different your Dr should have tapered you down while starting remeron. Also remeron is usually more sedating is why you may be having problems. I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 3 answers
Posted 31 Jul 2014 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 1 Dec 2015 • 4 answers
Posted 30 Mar 2016 • 2 answers